# SDR DALA2023103008882

- Difficulty date: October 30, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 53,322 hours, 38,188 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR (4) CRACK INDICATIONS NOTED ON RT VERT STAB (MARKED) REF STEP 12 OF AMDS CARD 5530-01048-02 (AD2018-10-08). AFTER SEPERATION OF LAYERS PER AMDS 5530-01048-02, BHEC INSP SHOWS UPPER 3 HOLES OK AND LOWER MARKED HOLE HAS CRACK IN SKIN LAYER ONLY (QC 4031). C/W ER/A 613198-14AD REV ORIGINAL. VERIFIED PRI REV 0-2 MATCH FINAL ER/A (QC 5284). (LP #4861679)
